# SDR REXA2016090301676

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 25,781 hours, 22,844 cycles
- Engine: Ge CF343B1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE ROLLED BACK TO IDLE AT 1000 FT.  N1 & ITT NORMAL FOR IDLE N2 70% ACCOMPLISHED QRH ENGINE SHUTDOWN.  R & R THE ENGINE FUEL PUMP IAW AMM 73-11-01, R & R THE ENGINE MAIN FUEL CONTROLLER IAW AMM 73-21-01. OPS CHECKED GOOD IAW AMM 71-00-00
